# SDR DALA2014103005912

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER TEE STA Y=1380 BETWEEN X=-19 AND X=19, ALSO RUSTED FASTENERS AND WASHERS ON SAME TEE AT AFT ACCESS COMPARTMENT, MRB 53-140-03, SM CARD 137, ZONE 100.  FRAME LWR TEE STA Y=1380 BETWEEN X=-19 AND X=19 WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
